# SDR UALA2010120804486

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 58,969 hours, 10,675 cycles
- Engine: Pwa PW4077
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shutoff Valve
- Part number: 32153947
- Part serial: 197C
- Condition: Faulty
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

C2 DEMAND PUMP SHOWS 600-1000 PSI WITH PUMP IN AUTO AT CRUISE.  POSSIBLE AIR LEAK FROM MODULATING SHUTOFF VALVE TO ADP.  WILL NEED VALVE & TUBES. REPLACED ADP MODULATING SHUTOFF VALVE. REPLACED TUBING. NEEDS INSTALLATION TEST.
